# SDR IPXA2023091394148

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,014 hours, 15,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN RECEIVED A LVL 1 CABIN DOOR FWD L INDICATION.C/W OP CHK AND SW INSP IAW AMM 52-10-01-700-801. NO DEFECTS FOUND, OP CHECK GOOD.
